Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


amitriptyline and libido
Mar 16, 2003

Ever since I had a stem cell transplant two years ago for AIDS-related Non Hodgkins Lymphoma, it has been an uphill battle to reclaim my previous libido. I'm doing testosterone and levels are fine. Recently I started low-dose (10 mg) amitriptyline for sleep interuptions. A friend then said that this can cause reduced libido. Is this true, and would 10 mg. have such an effect? Thanks.

Response from Dr. Henry

Although that is possible that low dose usually does not result in noticeable decreased libido. KH



Previous
Inability to stay erect
Next
wellbutrin and protease inhibitors

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement